# SDR ASOA201101629

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 6,573 hours, 4,460 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SAW AND SMELLED SMOKE IN COCKPIT AND CABIN.  EMERGENCY DECLARED AS A PRECAUTION.  R & R LT PACK ACM AND OPS CHECKED GOOD IAW AMM 21-51-08.
